TC CETIRIZINE SYRUP BBGM

Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Do not use if carton is opened, or if printed neckband is broken or missing. See bottom panel for lot number and expiration date. Misc: 2 years & older. Cetirizine Hydrochloride Oral Solution 1mg/ml. Antihistamine. Compare to Children's Zyrtec Active Ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC, Inc., distributor of Children's Zyrtec). Indoor & outdoor allergies. Our pharmacist recommended. 24 hour. Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dye free & sugar free. Dosing cup included. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.